Parameterization and stabilization of the equilibrium points of affine non-linear control systems

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 211
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorShin, MHko
dc.contributor.authorChung, Myung Jinko
dc.date.accessioned2013-03-04T19:28:43Z-
dc.date.available2013-03-04T19:28:43Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2002-03-
dc.identifier.citationINTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, v.33, no.4, pp.301 - 311-
dc.identifier.issn0020-7721-
dc.identifier.urihttp://hdl.handle.net/10203/83834-
dc.description.abstractThe paper investigates the equilibrium points of affine non-linear control systems and constructs a scheduled control law composed of a feedforward control and a family of state feedbacks. When the design of a non-linear system is decomposed into the design of a family of linear time-invariant systems, it is required to generate parameterized linear models for the plant and to develop a scheduling scheme guaranteeing stability. To solve these difficulties, we parameterized the equilibrium points of the system by constructing a coordinate transformation into a new coordinate system with the parameter coordinates. Then, the system is represented by a parameterized family of linear models along its equilibrium manifold. With these parameterized linear families, we designed a scheduled control law with a feedforward control and local linear robust controllers so that the overall feedback stabilizes the plant about the equilibrium points. The approach is illustrated by applying it to the control of an arm-driven inverted pendulum.-
dc.languageEnglish-
dc.publisherTAYLOR FRANCIS LTD-
dc.subjectNONLINEAR-SYSTEMS-
dc.subjectUNCERTAINTIES-
dc.subjectLINEARIZATION-
dc.subjectFAMILIES-
dc.titleParameterization and stabilization of the equilibrium points of affine non-linear control systems-
dc.typeArticle-
dc.identifier.wosid000174295800006-
dc.identifier.scopusid2-s2.0-0037088406-
dc.type.rimsART-
dc.citation.volume33-
dc.citation.issue4-
dc.citation.beginningpage301-
dc.citation.endingpage311-
dc.citation.publicationnameINTERNATIONAL JOURNAL OF SYSTEMS SCIENCE-
dc.contributor.localauthorChung, Myung Jin-
dc.contributor.nonIdAuthorShin, MH-
dc.type.journalArticleArticle-
dc.subject.keywordPlusNONLINEAR-SYSTEMS-
dc.subject.keywordPlusUNCERTAINTIES-
dc.subject.keywordPlusLINEARIZATION-
dc.subject.keywordPlusFAMILIES-
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0